Jump to content

DisplayThis: severe drug like feeling after taking methyl B12


DisplayThis

Recommended Posts

Severe druglike feeling (DP/DR, lightheadedness), facial numbness, facial burning, head pressure, 24/7 panic, weird head sensations etc after taking methyl b12

 

Bad instrusive thoughts, peeling around finger nails, sensory overload also. 0-100 overnight. Anyone had something similiar happen to them?

 

Edited by ChessieCat
added topic title to post
Link to comment
  • ChessieCat changed the title to DisplayThis: severe drug like feeling after taking methyl B12
  • Moderator Emeritus

Hi DisplayThis and welcome to SA,

 

We need some additional information about your drug history.  Include the information about the B12 too.  Thank you.  Please create a drug signature so that we will be better able to offer suggestions.  Keep it simple by following these instructions (NO diagnoses or symptoms please - thank you):

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

Once we have more details we will be better able to assist you.  This is your own Introduction topic which is the place to ask questions about your own situation and where you can journal your progress.

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment
  • 3 weeks later...

I don’t know if I took mealy B12, but I was given a B12 shot last week and it made my muscle twitching so much worse.

March 2016: Strattera

June 2016: Nothing

October 2016-April 2017:Wellbutrin SR

Mid-March 2017-March 2017 Adderall (9 days)

April 2017: Wellbutrin and Ritalin (7 days)

Mid-April to mid-June: nothing 

early June 2017: Wellbutrin XL

mid-June 2017: Wellbutrin XL, Adderall, and Hydrochlorothiazide (blood pressure); took for two days

Late August: Allegra for two days, then Propranolol

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy